# SDR SWAA2025011578134

- Difficulty date: December 16, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222DF HAS UPPER SURFACE DAMAGE (MARKED)<[01] PANEL 222DF WAS REPLACED DUE TO EXTENSIVE UPPER SURFACE DELAMINATION IAW SRM 51-10-02-0G-0 PARAGRAPH 9 AND AIPC 53-21-51-22B ITEM 270.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
